# SDR DALA2021123008169

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 62,410 hours, 8,184 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3321 -MISC/DE- CREW DECLARED EMERGENCY DUE TO (G SYS HYD LEAK) ECAM ALERT AND GREEN HYDRAULIC SYSTEM TURNED OFF. CORRECTIVE ACTION: FOUND #2 ENGINE PUMP PRESSURE LINE LEAKING. REPLACED LINE. (8272049)
